# SDR DALA13024303136

- Difficulty date: May 20, 2013
- Submitted: May 23, 2013
- Operation: Air carrier
- Aircraft: N336NB
- Make and model: Airbus A319-114
- Aircraft serial: 1683
- Aircraft time: 30,411 hours, 15,871 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT LT SIDE BETWEEN FR69-70, STRG 23L ATTACHED TO SHEAR PLATE UPPER AND LOWER SURFACE HAS CORROSION.   REMOVED CORROSION IAW SRM 51-74-00.    NO ALLOWABLE DAMAGE LIMITS IN SRM.  R & R FLOOR SUPPORT IAW SRM 51-42-11 AND DWG D53474180.
